Texas, 2024

Tornado and Flash Flooding in Texas, June 1 to 3, 2024

June 1 to 3, 2024 · NWS FWD · 48 events in 16 counties and zones

Upper level disturbances interacted with leftover surface outflow boundaries from nocturnal MCSs and allowed for scattered strong to severe storms across the region each afternoon from June 1st to June 3rd. A combination of hail, damaging winds, and flash flooding occurred, but an EF-U tornado also occurred in Henderson County on the 3rd.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
$417,000
Crop damage
None recorded
Events
48

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Upper level disturbances interacted with leftover surface outflow boundaries from nocturnal MCSs and allowed for scattered strong to severe storms across the region each afternoon from June 1st to June 3rd. A combination of hail, damaging winds, and flash flooding occurred, but an EF-U tornado also occurred in Henderson County on the 3rd. One life was lost June 3rd in Henderson County due to a falling tree in straight-line winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 1, 5:00 AM CST, 5 hours 53 minutes earlier.

Area forecast discussion, Jun 1, 5:00 AM CST, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
600 AM CDT Sat Jun 1 2024

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Today and Tonight/

An overnight MCS is quickly decaying with leading edge of the cold
pool moving through the Metroplex and Western Central Texas at
this time. Only a narrow band of light rain is observed north of
I-20 where the airmass has stabilized, while a few storms are
ongoing across Central Texas in the more unstable air. The storms
over Central Texas should also weaken as they become outflow
dominate and dislodge from the main cold pool after sunrise.

A MCV has developed along the northern periphery of the MCS near
Vernon that will move east today. This should help trigger storms
later this today across North Texas. When and where storms develop
will largely depend on how quick the convective debris from this
morning's MCS clear out. If insolation ramps up fast enough, we
could see storms develop late this morning. More than likely, we
should see storms start to develop early this afternoon generally
along and east of the I-35 corridor. The remnant surface boundary
from this morning's MCS will also serve as a focused source of
ascent, triggering additional storms over parts of North and
Central Texas this afternoon. We're pretty confident that *some*
storms will develop today, but the low PoPs (20-30%) in our
forecast are due to our lack of confidence regarding where the
storms will develop. After storms develop, they should move
southeast, with additional storms developing along outflow
boundaries.

The parameter space for severe weather isn't off the charts like
it was for much of last week, but there is still sufficient deep-
layer shear and instability to support a low-end severe wind and
hail risk. After the afternoon convection dissipates after sunset,
we'll have to shift our attention west to another MCS that should
move into western North Texas early Sunday morning.

Bonnette

&&

.LONG TERM... /Issued 327 AM CDT Sat Jun 1 2024/
/Sunday Onward/

North and Central Texas will lie beneath the northern flank of a
mid level ridge (centered over Mexico) at the start of the period.
The resulting flow aloft will create a couple opportunities for
thunderstorms to start next week. The first of which will be late
Sunday as the ridge is somewhat compromised by a shortwave trough
passing through the Plains. An active afternoon and evening of
convection is expected from the Dakotas southward into the
Southern Plains, with North and Central Texas sitting on the
southern edge. It is likely that the dryline will provide a focus
for convective initiation over Northwest Texas Sunday afternoon,
with activity propagating east-southeast through our forecast area
Sunday evening. Storms will encounter a strengthening cap the
farther east they get, which should cause weakening as they move
through and east of the I-35 corridor. Until they weaken, a
damaging wind threat may exist primarily west of I-35.

A second shortwave will generate another round of storms Monday
afternoon and evening. The latest guidance places the higher
thunderstorm probabilities either along the Red River where the
stronger ascent will reside, or across Central Texas within an
axis of exceptionally high instability. Storms may end up being
isolated, but model soundings support supercellular structure
with an attendant threat for large hail and damaging winds with
any storm which may develop.

A slight pattern shift will occur on Tuesday as the ridge expands
north, bringing a return to northwest flow aloft. A deepening
upper trough across the Midwest and Ohio Valley will amplify the
pattern for the mid to late week period. It looks at this time
like the ridge will dominate Tuesday and Wednesday, shutting off
our rain chances for a day or two while providing our warmest
weather of the week. The north to northwest flow will eventually
usher in another weak cold front, which will likely cross the Red
River on Thursday and stall somewhere across North or Central
Texas. This boundary and additional disturbances in the flow aloft
will bring more chances for rain and storms late next week into
the following weekend.

30

&&

.AVIATION... /NEW/
/12Z TAFs/

A gust front is moving through D10 at this time, bringing gusty
west winds for the next hour or two. The winds should go light
and variable before prevailing out of the south by mid morning.

A stalled boundary (caused by the morning gust front) and a weak
mid-level disturbance should help develop isolated to scattered
thunderstorms over North and Central Texas this afternoon. There
is a chance the storms develop later in the day and remain east of
the D10 terminals, but we have opted to leave VCTS in the D10 TAFs
for now. Today's storms will have a propensity to produce gusty
and erratic winds and strong outflow boundaries, so expect rapid
wind shifts if storms develop near any terminal.

Most storms should move east late in the afternoon and dissipate
after sunset.

Bonnette

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    88  74  89  75  90 /  30  20  30  30  20
Waco                89  74  88  74  90 /  20  10  30  20  20
Paris               86  69  88  71  86 /  30  10  30  20  40
Denton              87  72  88  73  90 /  30  20  30  30  20
McKinney            87  72  87  73  88 /  30  20  30  30  30
Dallas              89  74  89  74  90 /  30  20  30  30  30
Terrell             88  72  87  73  88 /  30  10  30  20  30
Corsicana           88  74  89  75  90 /  30  10  30  20  20
Temple              89  75  88  75  90 /  20  10  30  20  10
Mineral Wells       88  72  89  73  91 /  20  20  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 1, 10:45 AM CST, 8 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1145 AM CDT Sat Jun 1 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1145 AM CDT Sat Jun 1 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are expected mainly north of I-20 and east of
I-35 through this afternoon. A storm or two may be strong to severe.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of storms Sunday and Monday, mainly in the late
afternoon and evening. Additional thunderstorm chances will arrive
late Thursday with a weak cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The Dallas/Ft Worth radar (KFWS), 55 km away, was scanning. The volume nearest the first event began at 16:54 UTC.

Open the radar archive at this moment

Event by event

26 hail, 13 flash flood, 7 thunderstorm wind, 1 lightning, 1 tornado. Local standard time, as filed.

Hail, Wise

When
June 1, 10:53 AM CST
Where
Wise County, 3.21 mi WSW of Rhome
Measured
1 in hail
Reported by
NWS Employee
Coordinates
33.030, -97.530

Quarter size hail was reported by an NWS employee just southeast of Boyd, TX.

Lightning, Tarrant

When
June 1, 11:30 AM CST
Where
Tarrant County, 1.01 mi NNE of Keller
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
32.944, -97.245

Lightning started a fire in the attic of a home on Cross Timbers Drive in Keller.

Thunderstorm Wind, Dallas

When
June 1, 12:00 PM CST
Where
Dallas County, 1.35 mi WNW of Gribble
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
32.890, -96.940

EM shared photos of wind damage that involved trees, a metal awning, and fencing around the Irving PD.

Flash Flood, Dallas

When
June 1, 1:15 PM CST to 2:30 PM CST
Where
Dallas County, 1.35 mi ESE of Bouchard to 1.97 mi WNW of Highland Park
Cause
Heavy Rain
Property damage
$10,000
Reported by
Utility Company
Coordinates
32.890, -96.750

Several city roads across north Dallas were closed due to flooding.

Hail, Henderson

When
June 1, 2:40 PM CST
Where
Henderson County, Tool
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
32.270, -96.170

Broadcast media partner reported nickel sized hail in Tool.

Hail, Henderson

When
June 1, 2:43 PM CST
Where
Henderson County, 0.9 mi NW of Tool
Measured
1 in hail
Reported by
Public
Coordinates
32.280, -96.180

Reported via mPing.

Hail, Henderson

When
June 1, 2:51 PM CST
Where
Henderson County, 1.88 mi WNW of Cedar Creek Res Sout
Measured
1 in hail
Reported by
Public
Coordinates
32.240, -96.130

Reported via mPing.

Hail, Henderson

When
June 1, 2:52 PM CST
Where
Henderson County, 2.82 mi NNW of Cedar Creek Res Sout
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
32.270, -96.110

Amateur radio operator reported nickel sized hail about 3 miles NNW of Enchanted Oaks Reservoir.

Hail, Henderson

When
June 1, 2:53 PM CST
Where
Henderson County, 1.88 mi WNW of Cedar Creek Res Sout
Measured
2 in hail
Property damage
$8,000
Reported by
Public
Coordinates
32.240, -96.130

Reported via mPing.

Hail, Henderson

When
June 1, 2:55 PM CST
Where
Henderson County, 1.76 mi S of Cedar Creek Res Sout
Measured
2.25 in hail
Property damage
$5,000
Reported by
Coast Guard
Coordinates
32.205, -96.104

Hail, Henderson

When
June 1, 2:57 PM CST
Where
Henderson County, 2.07 mi N of Trinidad
Measured
1 in hail
Reported by
Public
Coordinates
32.180, -96.100

Reported via mPing.

Thunderstorm Wind, Henderson

When
June 1, 3:00 PM CST
Where
Henderson County, 0.58 mi E of Malakoff
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
32.170, -96.010

Trained spotter estimated a 70 mph wind gust near Malakoff. Multiple trees were blown over and a metal fence was bent.

Hail, Henderson

When
June 1, 3:03 PM CST
Where
Henderson County, 0.58 mi E of Malakoff
Measured
2.5 in hail
Property damage
$11,000
Reported by
Trained Spotter
Coordinates
32.170, -96.010

Trained spotter reported tennis ball sized hail in Malakoff.

Hail, Henderson

When
June 1, 3:05 PM CST
Where
Henderson County, 0.58 mi E of Malakoff
Measured
2.75 in hail
Property damage
$13,000
Reported by
Broadcast Media
Coordinates
32.170, -96.010

Broadcast media partner relayed photo report of baseball size hail just east of Malakoff.

Hail, Anderson

When
June 1, 4:00 PM CST
Where
Anderson County, 1.76 mi W of Montalba
Measured
1.75 in hail
Property damage
$8,000
Reported by
Fire Department/Rescue
Coordinates
31.880, -95.730

Emergency management relayed report of golf ball sized hail from Montalba VFD.

Thunderstorm Wind, Cooke

When
June 2, 2:35 PM CST
Where
Cooke County, Gainesville Muni Arp
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
33.650, -97.200

The GLE AWOS at the Gainesville Municipal Airport reported a 61 mph wind gust.

Hail, Cooke

When
June 2, 2:55 PM CST
Where
Cooke County, 0.9 mi SE of Gainesville
Measured
1 in hail
Reported by
Public
Coordinates
33.620, -97.140

Reported via mPing.

Hail, Cooke

When
June 2, 3:04 PM CST
Where
Cooke County, 2.15 mi NNW of Hope
Measured
1.75 in hail
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
33.650, -97.090

Cooke County EM reported golf ball sized hail on the east side of Gainesville on Hwy 82 east of Radio Hill Rd.

Hail, Denton

When
June 2, 3:53 PM CST
Where
Denton County, 2.82 mi NNW of Denton
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
33.260, -97.160

HAM reported ping pong ball sized hail near Loop 288 and Hwy 77 in Denton.

Flash Flood, Grayson

When
June 2, 3:56 PM CST to 7:00 PM CST
Where
Grayson County, 1.03 mi SSE of Collinsville to 1.04 mi SSE of Collinsville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.557, -96.912

Emergency manager reported that the 500 block of S Main St was impassable due to flooding with the water continuing to rise at time of report.

Hail, Wise

When
June 2, 3:57 PM CST
Where
Wise County, 0.58 mi W of Decatur
Measured
1 in hail
Reported by
Public
Coordinates
33.230, -97.610

Reported via mPing.

Hail, Denton

When
June 2, 3:57 PM CST
Where
Denton County, 0.69 mi S of Denton
Measured
1 in hail
Reported by
Public
Coordinates
33.210, -97.150

Reported via mPing.

Hail, Denton

When
June 2, 3:58 PM CST
Where
Denton County, 2.22 mi SW of Mingo
Measured
1 in hail
Reported by
Public
Coordinates
33.230, -97.100

Reported via mPing.

Thunderstorm Wind, Denton

When
June 2, 4:03 PM CST
Where
Denton County, 3.6 mi SE of Navo
Measured
51 kt (59 mph) measured gust
Reported by
Amateur Radio
Coordinates
33.180, -96.890

HAM reported a measured 59 mph wind gust in Little Elm near the 423 and El Dorado intersection.

Hail, Denton

When
June 2, 4:13 PM CST
Where
Denton County, 3.56 mi SE of Little Elm
Measured
1 in hail
Reported by
Public
Coordinates
33.120, -96.920

Reported via mPing.

Hail, Denton

When
June 2, 4:24 PM CST
Where
Denton County, 5.78 mi SW of Justin
Measured
1.75 in hail
Property damage
$8,000
Reported by
Public
Coordinates
33.030, -97.380

Reported via mPing.

Hail, Parker

When
June 2, 4:38 PM CST
Where
Parker County, 1.5 mi SSW of Aledo
Measured
1 in hail
Reported by
Public
Coordinates
32.680, -97.610

Reported via mPing.

Hail, Tarrant

When
June 2, 4:52 PM CST
Where
Tarrant County, 2.99 mi WSW of Benbrook
Measured
1 in hail
Reported by
Public
Coordinates
32.670, -97.500

Reported via mPing.

Hail, Tarrant

When
June 2, 4:57 PM CST
Where
Tarrant County, 2.15 mi SSW of Westland
Measured
1.25 in hail
Reported by
Public
Coordinates
32.690, -97.510

Reported via mPing.

Hail, Tarrant

When
June 2, 5:05 PM CST
Where
Tarrant County, 0.9 mi SE of Ft Worth
Measured
1 in hail
Reported by
Public
Coordinates
32.740, -97.340

Reported via mPing.

Flash Flood, Denton

When
June 2, 5:11 PM CST to 7:00 PM CST
Where
Denton County, 4 mi SW of Lewisville to 2.61 mi SSW of Lewisville
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
33.030, -97.050

Local emergency management reported several stranded vehicles in high water at several locations across the city of Flower Mound, but all occupants were out of their vehicles by report time.

Thunderstorm Wind, Kaufman

When
June 2, 5:25 PM CST
Where
Kaufman County, 0.9 mi NE of Terrell
Measured
61 kt (70 mph) estimated gust
Property damage
$12,000
Reported by
Emergency Manager
Coordinates
32.740, -96.270

The roof was blown off a commercial building in Terrell.

Flash Flood, Dallas

When
June 2, 6:00 PM CST to 8:00 PM CST
Where
Dallas County, 1.07 mi W of Bouchard to 1.14 mi S of Meaders
Cause
Heavy Rain
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
32.898, -96.788

Multiple roads closed across Dallas due to flooding, including Northwest Highway and Hillcrest where numerous cars stalled in floodwaters at that intersection.

Flash Flood, Kaufman

When
June 2, 6:28 PM CST to 8:30 PM CST
Where
Kaufman County, 1.86 mi NNW of Terrell to 1.4 mi WNW of Terrell
Cause
Heavy Rain
Property damage
$20,000
Reported by
Newspaper
Coordinates
32.754, -96.296

Several streets in Terrell flooded with stalled cars being reported near Moore Ave and 9th St.

Hail, Hill

When
June 2, 6:49 PM CST
Where
Hill County, 2.15 mi SSW of Osceola
Measured
1 in hail
Reported by
Public
Coordinates
32.100, -97.240

Reported via mPing.

Hail, Hamilton

When
June 2, 7:01 PM CST
Where
Hamilton County, Hico
Measured
2 in hail
Property damage
$11,000
Reported by
Amateur Radio
Coordinates
31.980, -98.030

Amateur radio operator reported 2 inch sized hail in Hico.

Flash Flood, Hill

When
June 2, 7:45 PM CST to 9:45 PM CST
Where
Hill County, 2.06 mi ENE of Woodbury to 2.87 mi ESE of Woodbury
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
32.063, -97.198

CR 1345 is impassable due to flooding.

Flash Flood, Kaufman

When
June 2, 8:00 PM CST to 8:30 PM CST
Where
Kaufman County, 2.3 mi NNE of Forney to 2.54 mi NNE of Forney
Cause
Heavy Rain
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
32.778, -96.449

A vehicle was swept off the road due to flash flooding between Valley View Rd and FM 548 near Forney.

Flash Flood, Hill

When
June 2, 8:00 PM CST to 10:30 PM CST
Where
Hill County, 0.98 mi NW of Malone to 0.99 mi WSW of Malone
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.930, -96.912

Multiple county roads flooded.

Flash Flood, Hopkins

When
June 3, 4:10 PM CST to 7:30 PM CST
Where
Hopkins County, 0.34 mi E of Sulphur Spgs Muni Ar to 1.44 mi WNW of Sulphur Spgs
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
33.150, -95.614

Flash flooding was reported in Sulphur Springs.

Flash Flood, Collin

When
June 3, 5:15 PM CST to 7:00 PM CST
Where
Collin County, 2.41 mi SSE of Farmersville to 3.09 mi N of Copeville
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
33.136, -96.361

Several county roads closed due to flooding including CRs 514, 618, and 590. Emilia Drive, CR 601, West Street, and Highride Lane sustained road and culvert damage due to the flooding as well.

Flash Flood, Hunt

When
June 3, 5:37 PM CST to 7:30 PM CST
Where
Hunt County, 2.29 mi SE of Caddo Mills Muni Arp to 3.47 mi SE of Caddo Mills Muni Arp
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.011, -96.198

FM 36 and 1564 between Caddo Mills and Cash were closed due to flooding.

Tornado, Henderson

When
June 3, 6:14 PM CST to 6:15 PM CST
Where
Henderson County, 2.83 mi N of Eustace to 3.23 mi N of Eustace
Rating
EFU
Path length
0.46 mi
Path width
30 yd
Reported by
Public
Coordinates
32.341, -95.981

A supercell moved into western Henderson County late in the afternoon June 3rd, 2024. After the storm crossed US-175, a brief tornado developed just north of Eustace. There were several videos and pictures of this tornado, however, the tornado did not produce any damage. The tornado lasted less than a minute before it dissipated prior to reaching FM 1861.

Hail, Kaufman

When
June 3, 6:20 PM CST
Where
Kaufman County, 0.58 mi W of Crandall
Measured
0.75 in hail
Reported by
Public
Coordinates
32.630, -96.460

Reported via mPing.

Thunderstorm Wind, Van Zandt

When
June 3, 6:33 PM CST
Where
Van Zandt County, 0.18 mi SSE of Walton
Measured
61 kt (70 mph) estimated gust
Reported by
Social Media
Coordinates
32.368, -95.849

Social media report of trees down and blocking State Highway 19 near Walton.

Thunderstorm Wind, Van Zandt

When
June 3, 6:55 PM CST to 7:30 PM CST
Where
Van Zandt County, 2.27 mi SE of Ben Wheeler to 2.75 mi ESE of Redland
Measured
70 kt (81 mph) estimated gust
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
32.424, -95.677

A survey team confirmed a swath of straight-line wind damage likely associated with the rear flank downdraft of a previously tornadic supercell thunderstorm. A broad area of tree damage was observed between Ben Wheeler and Edom, and also east of Edom along FM 279. The most significant damage was confined to FM 279 where many trees were uprooted, including a few large trees. This damage was consistent with 75-80 mph straight-line winds, though saturated soils were likely a contributing factor. Sporadic tree damage was also observed along State Highway 64. One fatality resulted from this thunderstorm when a tree fell into the roadway as a vehicle was traveling westbound on FM 279. The passenger of the vehicle was also injured and hospitalized. There was no discernible structural damage in the county from this event.

Flash Flood, Van Zandt

When
June 3, 8:15 PM CST to 10:30 PM CST
Where
Van Zandt County, 0.35 mi SSE of Canton Van Zandt Arp to 1.38 mi WNW of Canton
Cause
Heavy Rain
Property damage
$20,000
Reported by
Public
Coordinates
32.575, -95.867

Water was over both sides of a creek bridge on College Street in Canton, and the road was impassable.

Flash Flood, Van Zandt

When
June 3, 8:30 PM CST to 10:30 PM CST
Where
Van Zandt County, 0.42 mi WNW of Ben Wheeler to 0.14 mi WSW of Ben Wheeler
Cause
Heavy Rain
Property damage
$50,000
Reported by
Public
Coordinates
32.452, -95.707

A social media video showed floodwaters entering a home in Ben Wheeler.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Van Zandt2024-06-0376MaleVehicle/Towed TrailerDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2024Every state in 2024This day in weather historyThe tornado archive for Texas, 2024Warnings in Texas, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1195049, 1196651, 1195105, 1195100, 1195050, 1195051, 1195052, 1195053, 1195054, 1196654, 1195055, 1195061, 1195056, 1195057, 1195059, 1195066, 1195067, 1195068, 1195069, 1195110, 1195070, 1195072, 1195071, 1195074, 1195073, 1195075, 1195076, 1195077, 1195078, 1195079, 1196653, 1195526, 1196657, 1196660, 1195080, 1195081, 1196663, 1196662, 1196664, 1196665, and more.